# SDR SWAA2021040761917

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 57,280 hours, 34,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EVAC SLIDE REQUIRES REPOSITIONING TO VIEW PRESSURE GUAGE / REMOVED AND REINSTALLED AFT SVC DOOR EVAC. SLIDE IAW MT 725-61-06
